American Journal of Fluid Dynamics

American Journal of Fluid Dynamics is an open access, peer-reviewed scientific journal that publishes original articles, critical reviews, research notes, debate and short reports in all areas of Fluid Dynamics.

ICV 2015: 76.99; ICV 2016: 81.70
Editor-in-chief: Mohamed Seddeek
p-ISSN: 2168-4707
e-ISSN: 2168-4715


Current Issue  

Volume 11, Number 1, 2021
  • Articles
Exploring Blasius and Falkner-Skan Equations with Python
Jay P. Narain
pp. 1-4
DOI: 10.5923/j.ajfd.20211101.01  1877 Views  668 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML
Confluence Flow of Two Mixing Rivers: A Hydrodynamic View
Ighoroje W. A. Okuyade, Tamunoimi M. Abbey, Aloysius T. Gima-Laabel
pp. 5-12
DOI: 10.5923/j.ajfd.20211101.02  503 Views  270 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML